# SDR CA060807002

- Difficulty date: August 6, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 11,471 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33651190
- Condition: Noisy
- Location: Tail Rotor
- Part time: 200 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING 500 HOUR INSPECTION.  ABNORMAL BEARING NOISE, AXIAL WEAR BEYOND LIMITS. (TC NR 20060807002)
